# SDR AC2A2020101513901

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N639NA
- Make and model: Agusta AW139
- Aircraft serial: 41326
- Aircraft time: 5,771 hours, 10,038 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: 3G6220A05052
- Condition: Cracked
- Location: M/R Head
- Part time: 1,200 hours
- Component: M/R Head, Agusta
- Component part number: 3G6220A00132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR LAG DAMPER OUTBOARD SPECIAL WASHER P/N 3G6220A05052 WAS FOUND CRACKED DURING DAILY VISUAL INSPECTION.
